# SDR ASAA0945668

- Difficulty date: May 6, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 38,233 hours, 20,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED STA 1020 BETWEEN STR 25R 26R DENT IS WITHIN 3 INCH FROM SPLICE. REMOVED DAMAGED AREA FABRICATED TREATED PRIMED AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53 80 01.
